MAUDE Adverse Event Report: CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MPX9103
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that a extension set tubing separated when attached to the patient at the point of connection between the y-site port and the male luer.It was still inserted into the patient¿s vein.
 
Additional Manufacturer Narrative
Additional information added; h.6.(device code).Correction; h.6.(patient code).****************************************************** the customer¿s report that the extension set tubing separated was confirmed based on the provided photos.The reported suspect extension set sample was not received for evaluation.An unopened extension set sample was received instead.Visual inspection, pressure testing, and handling of the received sample observed no separation or issue.Visual inspection observed no separation or issue.The sample was visually inspected for kinks, holes/tears in the tubing or damages to the components.No issue was observed.The root cause was not identified.
 
Event or Problem Description
It was reported that a extension set tubing separated when attached to the patient at the point of connection between the y-site port and the male luer.It was still inserted into the patient¿s vein.Although requested, there has been no impact to patient response or additional event information made available to date.

Brand Name
MAXPLUS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9532727
Report Number9616066-2019-03770
Device Sequence Number2641607
Product Code FPA
UDI-Device Identifier10885403237294
UDI-Public10885403237294
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model NumberMPX9103
Device Catalogue NumberMPX9103
Device Lot Number19105069
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1